Alert archive / Indiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 207, NWS Louisville, KY

May 27, 2017Dubois County, Perry County, Indiana

NWS Louisville, KY issued this severe thunderstorm warning at May 27, 2017, 6:23 PM EDT for Dubois County, Perry County, Indiana. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2017, 6:23 PM EDT (22:23 UTC)
Expired
May 27, 2017, 7:00 PM EDT
In force
37 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dubois County, IN, Perry County, IN

The radar

The Evansville,IN radar (KVWX), 73 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 2:36 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.4 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2017-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 825 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2017-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
825 J/kg
Mixed-layer CIN
-225 J/kg
Mixed-layer LCL
1026 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

995 
WUUS53 KLMK 272223
SVRLMK
INC037-123-272300-
/O.NEW.KLMK.SV.W.0207.170527T2223Z-170527T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
623 PM EDT SAT MAY 27 2017

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Southern Dubois County in south central Indiana...
  Northwestern Perry County in south central Indiana...

* Until 700 PM EDT/600 PM CDT/

* At 623 PM EDT/523 PM CDT/, a severe thunderstorm was located 7
  miles south of Jasper, moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Jasper, Huntingburg, Ferdinand, Holland, Celestine, Saint Marks,
  Millersport, Bretzville, Mentor and Duff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3837 8706 3840 8672 3819 8671 3819 8679
      3821 8679 3820 8706
TIME...MOT...LOC 2223Z 269DEG 17KT 3828 8697 

HAIL...1.00IN
WIND...60MPH
 
$$

EBW
2 follow-up statements
742 
WWUS53 KLMK 272238
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
638 PM EDT SAT MAY 27 2017

INC037-123-272300-
/O.CON.KLMK.SV.W.0207.000000T0000Z-170527T2300Z/
Dubois IN-Perry IN-
638 PM EDT SAT MAY 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM
EDT/600 PM CDT/ FOR SOUTHEASTERN DUBOIS AND NORTHWESTERN PERRY
COUNTIES...

At 638 PM EDT/538 PM CDT/, a severe thunderstorm was located 8 miles
south of Jasper, moving east at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Jasper, Huntingburg, Ferdinand, Celestine, Saint Marks, Bretzville,
Mentor, Adyeville, Huntingburg Airport and Saint Anthony.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3840 8672 3819 8671 3819 8679 3821 8679
      3820 8696 3838 8696
TIME...MOT...LOC 2238Z 270DEG 17KT 3828 8688 

HAIL...1.00IN
WIND...60MPH
 
$$

EBW
708 
WWUS53 KLMK 272251
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
651 PM EDT SAT MAY 27 2017

INC037-123-272301-
/O.EXP.KLMK.SV.W.0207.000000T0000Z-170527T2300Z/
Dubois IN-Perry IN-
651 PM EDT SAT MAY 27 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DUBOIS AND
NORTHWESTERN PERRY COUNTIES WILL EXPIRE AT 700 PM EDT/600 PM CDT/...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.

A severe thunderstorm watch remains in effect until 1000 PM EDT/900
PM CDT/ for south central Indiana.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

LAT...LON 3840 8672 3819 8671 3819 8679 3821 8679
      3820 8696 3838 8696
TIME...MOT...LOC 2251Z 269DEG 17KT 3828 8682 

$$

EBW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:31 PM EDT, 2 hours 52 minutes earlier.

Area forecast discussion, May 27, 3:31 PM EDT, 2 hours 52 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
331 PM EDT Sat May 27 2017

.Short Term...(This evening through Sunday night)
Issued at 323 PM EDT Sat May 27 2017

...Severe Weather Chances Continue Through Sunday...

For the remainder of the afternoon into the evening hours a Severe
Thunderstorm Watch is in effect. The capping from this morning has
eroded and the region has become rather unstable with 3000+ J/kg of
SBCAPE across central KY and just a bit less across southern IN.
DCAPE values are highest across north central KY and southern IN
while shear is highest across south central KY. Storms are expected
to continue to develop in this environment through the afternoon and
into the evening. Damaging winds and large hail will be the main
threats this afternoon. Lightning could also be a concern for anyone
participating in outdoor activities as well as very heavy rainfall.

The scattered storms from this afternoon and evening should diminish
and push off to the east this evening. The attention then turns to
the overnight hours and the MCS that will be moving out of MO. The
models are still struggling with the evolution and eventual path of
this system as well as how strong it will be by the time it nears
the forecast area. The area most likely to see damaging winds looks
to be southwest central KY. The storms should begin to move into the
forecast area around midnight or just after and push eastward
through the overnight hours. They will begin to weaken as they move
in, and become more scattered in nature, particularly across north
central KY and southern IN. The main threat overnight will be
damaging wind gusts. However, heavy rain could also lead to some
localized instances of flooding as well, so will keep the Flash
Flood Watch going.

Storms will be moving out during the morning hours on Sunday. There
should then be a relative lull in the precipitation through the
afternoon in the wake of the overnight system. The severe potential
for late Sunday afternoon/evening is somewhat dependent on how the
atmosphere recovers. Models do show moderate instability developing
again during the afternoon. Most of the mesoscale models show storms
developing again late afternoon into the evening hours across
southern IN as a cold front moves in. These storms do have the
potential to become strong to severe if the instability does develop
with strong winds and hail possible. However, this is somewhat
conditional. These storms should move through during the evening
into the early overnight hours. We will then dry out towards dawn on
Monday.

&&

.Long Term...(Monday through Saturday)
Issued at 330 PM EDT Sat May 27 2017

Memorial Day will be dry with clouds clearing out during the day.
Temperatures will top out in the upper 70s to lower 80s. A frontal
boundary will work into the region Monday evening. A few models try
to develop some showers along this boundary, but they look to dry up
as they move into southern IN, so have kept the forecast dry for now.

A trough will set up across the eastern CONUS and remain in place
through much of the week. In addition, there will be a quasi-
stationary frontal boundary that may be in the vicinity as well.
Weak disturbances rotating through the upper level flow will bring
off and on chances for showers and storms through the week. However,
it will certainly not be a washout all week. High temps through the
week will be in the upper 70s to lower 80s with lows in the upper
50s to lower 60s.

&&

.Aviation (18Z TAF Update)...
Issued at 1250 PM EDT Sat May 27 2017

Forecast confidence is fairly low as the hi-res models are starting
to lose their handle on what will happen. Main challenges are
convective potential this afternoon, and then the impact of the MCS
likely to affect at least some part of Kentucky late tonight.

MVFR stratus deck that has taken SDF and LEX in and out of fuel-
alternate this morning is finally dissipating. Initialization looks
like a last-minute call but may be able to start off VFR, but any
cloud deck will be between 2000-3000 feet.

For this afternoon, the air mass is quite moist and unstable, with
quite a few boundaries left behind by convection that passed well to
our north last night. Most model runs show scattered storms popping
up after 19-20Z, and that seems reasonable but we will limit the
VCTS mention to SDF and LEX, where the strong mid-level cap is
likely to erode first. Look for any storms that develop to dissipate
around sunset, as wind fields appear too weak to provide much
organization.

The evening looks mainly dry, but the much-anticipated, outflow-
dominated MCS will roll quickly across the area after midnight.
Given the expected structure of this system, will hit winds hard,
with 30-40 kt gusts at times. Still some question as to the track,
and will only carry a TEMPO at BWG, which seems most likely to be
impacted. With the lower confidence at SDF and LEX, will only carry
a PROB30, and not hit the winds quite as hard.

Low ceilings will linger into the morning behind the convective
complex, but the best chance of continued precip and lower ceilings
will be at BWG as the heavier convection could train across
Tennessee on Sunday morning. Will carry fuel-alternate ceilings and
mention VCSH. Afternoon convection along the synoptic cold front
should be late enough to be beyond the scope of BWG and LEX TAFs,
but will mention VCTS/CB at SDF late in the day.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...Flash Flood Watch through Sunday evening for KYZ027>030-034>036-
     038>042-045>049-053>057-061>067-070>078-081-082.

&&

Short Term...EER
Long Term...EER
Aviation.......RAS
Hazardous weather outlook, May 27, 2:55 PM EDT, 3 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
255 PM EDT Sat May 27 2017

KYZ027>030-034>036-038>042-045>049-053>057-061>067-070>078-081-082-
281900-
Grayson-Hardin-Bullitt-Jefferson-Shelby-Franklin-Scott-Spencer-
Anderson-Woodford-Fayette-Bourbon-Nelson-Washington-Mercer-Jessamine-
Clark-Larue-Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-
Taylor-Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-
Metcalfe-Adair-Russell-Cumberland-Clinton-
Including the cities of Leitchfield, Elizabethtown, Shepherdsville,
Louisville, Shelbyville, Frankfort, Georgetown, Taylorsville,
Lawrenceburg, Versailles, Lexington, Paris, Bardstown, Springfield,
Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon,
Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave,
Greensburg, Campbellsville, Liberty, Stanford, Russellville,
Bowling Green, Franklin, Providence, Scottsville, Glasgow,
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville,
and Albany
255 PM EDT Sat May 27 2017 /155 PM CDT Sat May 27 2017/

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...
...SEVERE THUNDERSTORM WATCH 276 IN EFFECT UNTIL 10 PM EDT /9 PM
CDT/ THIS EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Scattered thunderstorms will continue this afternoon. Some storms may
be strong to severe with damaging winds, large hail, and very heavy
rainfall. In addition, numerous lightning strikes may lead to
dangerous conditions for those participating in outdoor activities.

Widespread showers and thunderstorms are expected to move into
central Kentucky after midnight. Damaging winds, lightning, and
heavy rainfall will be the main threats.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Scattered thunderstorms are forecast again Sunday evening as a cold
front crosses the area. The strongest storms could produce damaging
wind gusts and hail. Areas that receive multiple rounds of rainfall
could see more hydro concerns.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report wind damage, hail, and instances of
flooding to the National Weather Service through the weekend.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

INZ076>079-083-084-089>092-KYZ023>026-031>033-037-043-281900-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Oldham-Trimble-Henry-
Nicholas-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, La Grange, Bedford,
Milton, New Castle, Cynthiana, and Carlisle
255 PM EDT Sat May 27 2017 /155 PM CDT Sat May 27 2017/

...SEVERE THUNDERSTORM WATCH 276 IN EFFECT UNTIL 10 PM EDT /9 PM
CDT/ THIS EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Scattered thunderstorms will continue this afternoon. Some storms may
be strong to severe with damaging winds, large hail, and very heavy
rainfall. In addition, numerous lightning strikes may lead to
dangerous conditions for those participating in outdoor activities.

Another round of showers and thunderstorms are expected to move into
the area after midnight. Damaging winds, lightning, and brief heavy
rainfall will be the main threats.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Scattered thunderstorms are forecast again Sunday evening as a cold
front crosses the area. The strongest storms could produce damaging
wind gusts and hail.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report wind damage, hail, and instances of
flooding to the National Weather Service through the weekend.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

EER

In the hours before

Special weather statement, May 27, 5:36 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Louisville KY
536 PM EDT SAT MAY 27 2017

KYZ036-040-041-048-272200-
Scott-Woodford-Fayette-Jessamine-
536 PM EDT SAT MAY 27 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WOODFORD...SOUTH
CENTRAL SCOTT...NORTHEASTERN JESSAMINE AND FAYETTE COUNTIES...

At 536 PM EDT, a strong thunderstorm was located near Dunbar High
School, moving east at 30 mph.

Winds in excess of 30 mph and dime size hail are possible with this
storm.

Locations impacted include...
Lexington, Versailles, Meadowthorpe, Dunbar High School, Thoroughbred
Acres, Veterans Park, Cardinal Hill, Cadentown, Bryan Station and
Northland.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3789 8434 3790 8438 3791 8441 3797 8473
      3816 8470 3818 8436 3817 8436 3816 8438
      3813 8437 3811 8438 3810 8435 3791 8435
      3790 8434 3790 8435
TIME...MOT...LOC 2136Z 276DEG 27KT 3806 8462

EER
Local storm report, May 27, 5:45 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
545 PM EDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             VERSAILLES              38.06N 84.73W
05/27/2017  M0.50 INCH       WOODFORD           KY   TRAINED SPOTTER

&&

SZAPPANOS
Local storm report, May 27, 5:50 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
550 PM EDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     HAIL             LEXINGTON               38.05N 84.46W
05/27/2017  M0.50 INCH       FAYETTE            KY   BROADCAST MEDIA

&&

SZAPPANOS
Special weather statement, May 27, 6:10 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Louisville KY
610 PM EDT SAT MAY 27 2017

INZ089-KYZ024-025-272245-
Perry-Meade-Breckinridge-
610 PM EDT SAT MAY 27 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL PERRY...NORTHWESTERN
MEADE AND NORTH CENTRAL BRECKINRIDGE COUNTIES...

At 610 PM EDT/510 PM CDT/, a strong thunderstorm was located 11 miles
northeast of Tell City, moving east at 20 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Mount Pleasant, Leopold, Alton, Roberta, Ranger, Mystic, Terry,
Gerald, Rome and Mooleyville.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.

LAT...LON 3816 8673 3814 8646 3812 8646 3813 8645
      3813 8643 3812 8641 3811 8640 3813 8638
      3813 8636 3788 8642 3800 8676
TIME...MOT...LOC 2210Z 284DEG 17KT 3805 8661

EBW
Special weather statement, May 27, 6:13 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Louisville KY
513 PM CDT SAT MAY 27 2017

INZ083-089-272245-
Perry-Dubois-
513 PM CDT SAT MAY 27 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN DUBOIS AND NORTHWESTERN
PERRY COUNTIES...

At 513 PM CDT, a strong thunderstorm was located near Dale, moving
east at 20 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

Locations impacted include...
Huntingburg, Ferdinand, Holland, Birdseye, Saint Marks, Millersport,
Bretzville, Mentor, Duff and Adyeville.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.

LAT...LON 3837 8707 3833 8668 3830 8668 3807 8674
      3808 8678 3810 8677 3812 8681 3812 8680
      3815 8681 3816 8680 3818 8680 3818 8679
      3821 8679 3820 8707
TIME...MOT...LOC 2213Z 284DEG 19KT 3827 8701

EBW
Special weather statement, May 27, 6:20 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Louisville KY
620 PM EDT SAT MAY 27 2017

KYZ024-025-028-272245-
Meade-Hardin-Breckinridge-
620 PM EDT SAT MAY 27 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MEADE...WEST
CENTRAL HARDIN AND EAST CENTRAL BRECKINRIDGE COUNTIES...

At 620 PM EDT/520 PM CDT/, a strong thunderstorm was located 15 miles
east of Hardinsburg, moving east at 20 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Vine Grove, Dyer, Four Corners, High Plains, Vertrees, High Plains
Corner, Corners, Flaherty and Big Spring.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.

LAT...LON 3770 8623 3780 8625 3785 8600 3768 8598
TIME...MOT...LOC 2220Z 264DEG 18KT 3776 8617

EBW

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 2:01 PM EDTSpecial Weather StatementLMKFloyd44 min
May 27, 2:06 PM EDTSpecial Weather StatementLMKDubois39 min
May 27, 2:54 PM EDTSpecial Weather StatementLMKOrange51 min
May 27, 3:33 PM EDTSpecial Weather StatementLMKCrawford27 min
May 27, 3:39 PM EDTSevere Thunderstorm WarningLMKCrawford, Orange36 min
May 27, 4:11 PM EDTSpecial Weather StatementLMKCrawford34 min
May 27, 4:31 PM EDTSevere Thunderstorm WarningLMKCrawford, Perry29 min
May 27, 4:49 PM EDTAreal Flood AdvisoryLMKCrawford, Perry3 hr
May 27, 5:00 PM EDTSpecial Weather StatementLMKCrawford45 min
May 27, 5:16 PM EDTSevere Thunderstorm WarningLMKCrawford, Harrison, Perry29 min
May 27, 5:41 PM EDTAreal Flood AdvisoryLMKCrawford, Perry3 hr
May 27, 5:43 PM EDTSevere Thunderstorm WarningLMKHarrison, Perry32 min
May 27, 6:10 PM EDTSpecial Weather StatementLMKPerry35 min
May 27, 6:13 PM EDTSpecial Weather StatementLMKDubois32 min
May 27, 6:14 PM EDTFlash Flood WarningLMKCrawford, Perry3 hr
May 27, 7:29 PM EDTAreal Flood AdvisoryLMKCrawford, Dubois3 hr
May 27, 7:35 PM EDTSevere Thunderstorm WarningLMKPerry25 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.